# SDR SWAA2013031313584

- Difficulty date: March 7, 2013
- Submitted: March 13, 2013
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 28,355 hours, 16,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Part number: 300432
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EXIT LIGHT INOP.  REMOVED AND REPLACED LIGHT BALLAST PER MM.
